Line Graphs with Exactly two Positive Eigenvalues

Bojana Borovićanin

Publications de l'Institut Mathématique (2002)

  • Volume: 72(86), Issue: 92, page 39-47
  • ISSN: 0350-1302

How to cite


Bojana Borovićanin. "Line Graphs with Exactly two Positive Eigenvalues." Publications de l'Institut Mathématique 72(86).92 (2002): 39-47. <>.

author = {Bojana Borovićanin},
journal = {Publications de l'Institut Mathématique},
keywords = {connected line graphs; eigenvalue},
language = {eng},
number = {92},
pages = {39-47},
publisher = {Matematički institut SANU},
title = {Line Graphs with Exactly two Positive Eigenvalues},
url = {},
volume = {72(86)},
year = {2002},

AU - Bojana Borovićanin
TI - Line Graphs with Exactly two Positive Eigenvalues
JO - Publications de l'Institut Mathématique
PY - 2002
PB - Matematički institut SANU
VL - 72(86)
IS - 92
SP - 39
EP - 47
LA - eng
KW - connected line graphs; eigenvalue
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.